# SDR CALA2008112401090

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 48,063 hours, 5,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W1294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 414 TO 420 RBL 70 SEAT TRACK CORROSION FOUND.  STA 414 TO 476 RBL 70" SEAT TRACK REPLACED PER SRM 51-10-02.
